MAUDE Adverse Event Report: ARTHREX, INC. 1.5MM HEX DRIVER SOLID, CMP FT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. 1.5MM HEX DRIVER SOLID, CMP FT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1.5MM HEX DRIVER SOLID, CMP FT
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the tip of the ar-8737-37 broke off in the screw during implant.The tip was removed from the implant.They then used an ar-8737-45 to complete the implant; that tip also broke off in the implant and it was removed.This was a hammertoe case.

Brand Name
1.5MM HEX DRIVER SOLID, CMP FT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11599546
Report Number1220246-2021-02811
Device Sequence Number3683916
Product Code LXH
UDI-Device Identifier00888867197787
UDI-Public00888867197787
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.5MM HEX DRIVER SOLID, CMP FT
Device Catalogue NumberAR-8737-45
Device Lot Number1391535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date03/31/2021
Patient Sequence Number1